| Catalog Number |
RBY2C1660 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician successfully placed ruby coils in the target vessel using a lantern delivery microcatheter (lantern).The physician then was unable to advance a new ruby coil into the microcatheter and, therefore, it was removed.The procedure was completed using a new ruby coil, pod packing coils, and the same lantern.There was no report of an adverse effect to the patient.